# SDR DL76L011410

- Difficulty date: August 26, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 42,802 hours, 6,581 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT DIVERTED TO BOS WITH FUMES IN CABIN.  CHECKED COMPLETE CABIN, NO TROUBLES FOUND.  CKD FOR POPPED C/BS IN COCKPIT AND E/E.  NO DISCREPANCIES.  RAN BOTH ENGINES AND LOADED SYSTEMS.  NO TROUBLE FOUND.
